Posted by beatle
on November 09, 1999 at 18:39:43:
In Reply to: Vioxx side effects posted by Karl on November 09, 1999 at 07:11:20:
: anyone know what side effects of vioxx would be on a 49 year old male, what body parts can be affected, ie prostate, heart, etc. thanks
Nothing I say should substitute for advice from your doctor. The really great improvement of these new NSAIDs is that they dont really commonly cause the major side effect of wearing a hole in the stomach or intestines like the older NSAIDs.
Still, though, if you vomit bright red blood or coffee grounds or have a BM with bright red blood or black tarry stools, you should contact your doctor right away.
One can still commonly get things like abdominal pain, pain just below the breast bone, heartburn, nausea or vomiting. One suggestion is to take the medication right after eating. Vioxx can also cause some swelling of the lower legs and raise blood pressure in some people.